... taken metoprolol for 2-3 yrs and have vertigo-like side effects. light-headed, off balance, very unsure of balance, sometimes can hardly see object i'm looking at, also... just a blur. Uncontrolable rash and itchy spots... random, on arms, hands, legs, feet, face... very, very itchy... scratching draws blood & the itch is still there... ongoing & extremely uncomfortable... skin is tender everywhere on the body.
1 Jul 2012
Hi area53, welcome to the site, I was taking this medication for a while up until a few days ago when I had to stop it due to low blood pressure all of a sudden. The only thing that I found being on this medication was being lightheaded so I thought, until I stopped it and I still have the lightheaded feeling. So I don't think it was this medication now. It was a very good medication to take when my blood pressure and heart rate was going to high, but to be honest it sounds like you are having a reaction to this medication or another one that you are taking, with the symptoms you are talking about. But I am not a doctor and this is just an opinion, plus not knowing what other medications your on it is hard to say if this medication is solely the one medication causing your symptoms. you should talk to your doctor about what is going on with you, if you haven't already. So I hope you get more answers to your question soon, Liz.
1 Jul 2012
Helo area53, & welcome to the site. Liz is absolutely correct in saying it sounds like an allergic reaction. Please read the side effects in the link I am providing below. Contact your doctor imeediately, & unless you have really severe high blood pressure it would be my reccomendation you stop this med now. I am not a doctor, but have severe alleriges, & this can be your problem with this med. Please keep in mind that allergies to a med can be life threatening ... Mary
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
before vertigo few weeks after taking toprol I felt dizziness and not steady on my feet and problem of memory could not remember things or forget ...
1 answer • 7 Aug 2009
I understand Metoprolol slows your heart rate down and 1 of the side effects can be depression. Can this be counter productive when using Zoloft? ...
2 answers • 24 Jun 2011
... stop I was taking 50 mg of Metoprolol succinate ER everyother day for a couple of weeks and have been really lightheaded and dizzy; my doctor ...
1 answer • 28 Apr 2015
I had just switched from 20 milligram Cymbalta to the vibrant starter pack I'm on my 11th day of vi?
I am a 46 year old woman and I'm having a horrible horrible side effects from switching from cymbalta to vibrate terrible vertigo symptoms ...
2 answers • 19 Jan 2016
I've been having terrible heart palpitations and dizziness. I take 3 meds for blood pressure 1)Triam/HCTZ 50-25; 2)Amlodipine Besylate 5mg; and ...
3 answers • 26 Jan 2016